# SDR DHL9774108C

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FALSE SPAR WEB CRACKED AFT SIDE  ABOVE NR 4 FLAP TRACK.  REMOVED FASTENERS IN WEB, STOP DRILL CRACK, ACCOMPLISHED HFEC, NO CRACKS NOTED.  INSTALLED WEB REPAIR PER SRM 51-40-2, 4.5 BY 3.5.
